• You don't get fast in order to take part in club races, you take part in club races to get fast!
  1. This site uses cookies. By continuing to use this site, you are agreeing to our use of cookies. Learn More.
  2. Dear Guest. Follow RaceDepartment on Twitter, Facebook, Instagram, Twitch, Steam and YouTube.

Tue April 19th 2011 - GT Club @ Brands Hatch 07

Discussion in 'RACE 07 Racing Club & Leagues' started by RaceDepartment, Apr 17, 2011.

Thread Status:
Not open for further replies.
  1. RaceDepartment

    RaceDepartment
    Administrator Staff

    Messages:
    1,332
    Ratings:
    +925
    EVENT INFORMATION
    Server name: RACEDEPARTMENT.COM TUE
    Required RACE 07 expansions: GTR Evolution
    Class: GT Club
    Track: Brands Hatch 07
    Weather: Dry
    Server password: click here
    Racing rules: click here

    ASIA/OCEANIA TIME ZONE
    09:00 GMT: Practice
    09:25 GMT: Qualification
    09:50 GMT: Warm-up
    10:00 GMT: Race 2x25 minutes

    EUROPEAN TIME ZONE
    18:00 GMT: Practice
    18:25 GMT: Qualification
    18:50 GMT: Warm-up
    19:00 GMT: Race 2x25 minutes

    AMERICAN TIME ZONE (EAST COAST)
    00:00 GMT: Practice
    00:25 GMT: Qualification
    00:50 GMT: Warm-up
    01:00 GMT: Race 2x25 minutes

    AMERICAN TIME ZONE (WEST COAST)
    02:30 GMT: Practice
    02:55 GMT: Qualification
    03:20 GMT: Warm-up
    03:30 GMT: Race 2x25 minutes

    • This event will run four times throughout the day.
    • Licensed Members may choose to race any or all of the defined sessions.
    • If you intend to race please leave a message so your fellow members can join you.
    • Licensed Members are encouraged to share images, videos and race reports in this thread.
     
  2. Marco Boemi

    Marco Boemi

    Messages:
    241
    Ratings:
    +1
    Please sign me up for the 18:00 GMT event.
     
  3. Simon Gardner

    Simon Gardner

    Messages:
    1,139
    Ratings:
    +207
    Sign me up please- AMERICAN TIME ZONE (EAST COAST)
     
  4. David Gronvalls

    David Gronvalls

    Messages:
    317
    Ratings:
    +97
    I might show up for the euro race.
     
  5. Dino Paolini

    Dino Paolini
    Premium

    Messages:
    1,363
    Ratings:
    +1,741
    I'm in for EUROPEAN TIME ZONE
    (depending on participation)
     
  6. Marco Boemi

    Marco Boemi

    Messages:
    241
    Ratings:
    +1
    Me too.
     
  7. Frans van der Linden

    Frans van der Linden
    White Knockels Simracing Premium

    Messages:
    532
    Ratings:
    +95
    Arrange a spot on the grid for me at European Time Zone
     
  8. Tom Ostry

    Tom Ostry

    Messages:
    83
    Ratings:
    +0
    European time zone, please.
     
  9. Marek Zdanowicz

    Marek Zdanowicz

    Messages:
    44
    Ratings:
    +0
    Sign me up - EUROPEAN TIME ZONE.
     
  10. Simon Gardner

    Simon Gardner

    Messages:
    1,139
    Ratings:
    +207
    A maybe for the Euro race too :)
     
  11. Jari Aikio

    Jari Aikio

    Messages:
    329
    Ratings:
    +27
    im in euro time race too
     
  12. Martin Leyfield

    Martin Leyfield

    Messages:
    636
    Ratings:
    +211
    I would like to do the 18:00GMT race and maybe 00:00GMT as well.
     
  13. Tom Ostry

    Tom Ostry

    Messages:
    83
    Ratings:
    +0
    Now we don't know how many racers will be in each races, do we? Not the issue, just a comment.

    BTW, GMT @ 19:00 (UK) is 20:00 in Belgium? Or 21:00?
     
  14. Frans van der Linden

    Frans van der Linden
    White Knockels Simracing Premium

    Messages:
    532
    Ratings:
    +95
    Indeed not clear how may and who will drive now. i counted 9 so far......
    And about GMT for belgium you have to ad 2 hours ( same here in Holland )

    so:
    18:00 GMT: Practice
    is 20.00 belgium ( or CET) time
     
  15. Bram Hengeveld

    Bram Hengeveld
    Administrator Staff Premium

    Messages:
    42,401
    Ratings:
    +16,380
    Guys be a bit creative.

    If you want a list, look through the post and a make a list :)

    next one copies it etc etc
     
  16. Martin Leyfield

    Martin Leyfield

    Messages:
    636
    Ratings:
    +211
    More will turn up during practice and qually if everyone goes on the server even if they are not ready to drive. Just park to encourage numbers.
     
  17. Michael Humpherson

    Michael Humpherson

    Messages:
    85
    Ratings:
    +0
    I would like to be in for the Euro race.....19.00 GMT (20.00 BST)
     
  18. Frans van der Linden

    Frans van der Linden
    White Knockels Simracing Premium

    Messages:
    532
    Ratings:
    +95
    Here the line-up so far for the Euro server:
    If you like to join us tonight just ad your name on bottom of drivers list

    EUROPEAN TIME ZONE

    1. Marco Boemi
    2. Simon Gardner
    3. David Gronvalls (maybe)
    4. Dino Paolini
    5. Frans van der Linden
    6. Tom Ostry
    7. Marek Zdanowicz
    8. Simon Gardner (maybe)
    9. Jari Aikio
    10. Martin Leyfield
    11. Michael Humpherson
     
  19. John Wilson

    John Wilson

    Messages:
    54
    Ratings:
    +0
    EUROPEAN TIME ZONE
    1. Marco Boemi
    2. Simon Gardner
    3. David Gronvalls (maybe)
    4. Dino Paolini
    5. Frans van der Linden
    6. Tom Ostry
    7. Marek Zdanowicz
    8. Simon Gardner (maybe)
    9. Jari Aikio
    10. Martin Leyfield
    11. Michael Humpherson
    12. John Wilson
     
  20. Bjorn de Haas

    Bjorn de Haas

    Messages:
    4,368
    Ratings:
    +195
    EUROPEAN TIME ZONE
    1. Marco Boemi
    2. Simon Gardner
    3. David Gronvalls (maybe)
    4. Dino Paolini
    5. Frans van der Linden
    6. Tom Ostry
    7. Marek Zdanowicz
    8. Simon Gardner (maybe)
    9. Jari Aikio
    10. Martin Leyfield
    11. Michael Humpherson
    12. John Wilson
    13. Bjorn de Haas
     
Thread Status:
Not open for further replies.